Skip to main content

LOCAL FORMULAS FOR MULTIPLICATIVE FORMS

Abstract

We provide explicit formulas for integrating multiplicative forms on local Lie groupoids in terms of infinitesimal data. Combined with our previous work [8], which constructs the local Lie groupoid of a Lie algebroid, these formulas produce concrete integrations of several geometric stuctures defined infinitesimally. In particular, we obtain local integrations and non-degenerate realizations of Poisson, Nijenhuis–Poisson, Dirac, and Jacobi structures by local symplectic, symplectic-Nijenhuis, presymplectic, and contact groupoids, respectively.

References

  1. C. Arias Abad, M. Crainic, The Weil algebra and the Van Est isomorphism, Ann. Inst. Fourier (Grenoble) 61 (2011), no. 3, 927–970.

    MathSciNet  Article  Google Scholar 

  2. M. Bailey, M. Gualtieri, Integration of generalized complex structures, arXiv: 1611.03850 (2016).

  3. D. Broka, P. Xu, Symplectic realizations of holomorphic Poisson manifolds, arXiv: 1512.08847 (2015).

  4. H. Bursztyn, A. Cabrera, Multiplicative forms at the infinitesimal level, Math. Ann. 353 (2012), no. 5, 663–705.

    MathSciNet  Article  Google Scholar 

  5. H. Bursztyn, M. Crainic, A.Weinstein, C. Zhu, Integration of twisted Dirac brackets, Duke Math. J. 123 (2004), 549–607.

    MathSciNet  Article  Google Scholar 

  6. H. Bursztyn, T. Drummond, Lie theory of multiplicative tensors, Math. Ann. 375 (2019), 1489–1554.

    MathSciNet  Article  Google Scholar 

  7. A. Cabrera, T. Drummond, Van est isomorphism for homogeneous cochains, Pac. J. Math. 287 (2017), no. 2, 297–336.

    MathSciNet  Article  Google Scholar 

  8. A. Cabrera, I. Mărcuţ, M. A. Salazar, On local integration of Lie brackets, J. Reine Angew. Math. 760 (2020), 267–293.

    MathSciNet  Article  Google Scholar 

  9. A. Coste, P. Dazord, A. Weinstein, Groupoïdes symplectiques, Publications du Département de Mathématiques de Lyon 2A (1987), 1–62.

    MATH  Google Scholar 

  10. M. Crainic, Generalized complex structures and Lie brackets, Bull. Braz. Math. Soc. (N.S.) 42 (2011), no. 4, 559–578.

    MathSciNet  Article  Google Scholar 

  11. M. Crainic, R. L. Fernandes, Integrability of Lie brackets, Ann. of Math. (2) 157 (2003), no. 2, 575–620.

  12. M. Crainic, R. L. Fernandes, Lectures on integrability of Lie brackets, Geom. Topol. Monogr. 17 (2011), 1–107.

    MathSciNet  MATH  Google Scholar 

  13. M. Crainic, I. Mărcuţ, On the existence of symplectic realizations, J. Symp. Geom. 9 (2011), no. 4, 435–444.

    MathSciNet  Article  Google Scholar 

  14. M. Crainic, M. A. Salazar, I. Struchiner, Multiplicative forms and Spencer operators, Math. Z. 279 (2015), 939–979.

    MathSciNet  Article  Google Scholar 

  15. M. Crainic, M. A. Salazar, Jacobi structures and Spencer operators, J. Math. Pures Appl. (9) 103 (2015), no. 2, 504–521.

  16. M. Crainic, C. Zhu, Integrability of Jacobi and Poisson structures, Ann. Inst. Fourier (Grenoble) 57 (2007), 1181–1216.

    MathSciNet  Article  Google Scholar 

  17. T. Drummond, L. Egea, Differential forms with values in VB-groupoids and its Morita invariance, J. Geom. Phys. 135 (2019), 42–69.

    MathSciNet  Article  Google Scholar 

  18. R. L. Fernandes, Lie algebroids, holonomy and characteristic classes, Adv. Math. 170 (2002), no. 1, 119–179.

    MathSciNet  Article  Google Scholar 

  19. P. Frejlich, I. MMărcuţ, On dual pairs in Dirac geometry, Math. Z. 289 (2018), no. 1-2, 171–200.

    MathSciNet  Article  Google Scholar 

  20. A. Gracia-Saz, R. Mehta, Lie algebroid structures on double vector bundles and representation theory of Lie algebroids, Adv. Math. 223 (2010), 1236–1275.

    MathSciNet  Article  Google Scholar 

  21. M. Gualtieri, Generalized complex geometry, Ann. of Math. (2) 174 (2011), no. 1, 75–123.

  22. D. Iglesias Ponte, C. Laurent-Gangoux, P. Xu, Universal lifting theorem and quasi-Poisson groupoids, J. Eur. Math. Soc. JEMS 14 (2012), no. 3, 681–731.

    MathSciNet  Article  Google Scholar 

  23. A. A. Кириллов, Локальные алгебры Ли, уmh 31 (1976), Выкл. 4(190), 57–76. Engl. transl.: A. A. Kirillov, Local Lie algebras, Russian Math. Surveys bf 31 (1976), no. 4, 55–75.

  24. Y. Kosmann-Schwarzbach, F. Magri, Poisson–Nijnehuis structures, Ann. Inst. Henri Poincaré 53 (1990), 35–81.

    MATH  Google Scholar 

  25. D. Li-Bland, E. Meinrenken, On the van Est homomorphism for Lie groupoids, Enseign. Math. 61 (2015), no. 1–2, 93–137.

    MathSciNet  Article  Google Scholar 

  26. A. Lichnerowicz, Les variétés de Jacobi et leurs algèbres de Lie associés, J. Math. Pures Appl. (9) 57 (1978), 453–488.

    MathSciNet  MATH  Google Scholar 

  27. K. Mackenzie, General Theory of Lie Groupoids and Lie Algebroids, London Mathematical Society Lecture Note Series, Vol. 213, Cambridge University Press, Cambridge, 2005.

    Book  Google Scholar 

  28. F. Petalidou, On the symplectic realization of Poisson–Nijenhuis manifolds, arXiv: 1501.07830 (2015).

  29. M. A. Salazar, Pfaffian Groupoids, Ph.D. thesis, Utrecht University, 2013.

  30. M. Stiénon, P. Xu, Poisson quasi-Nijenhuis manifolds, Comm. Math. Phys. 270 (2007), no. 3, 709–725.

    MathSciNet  Article  Google Scholar 

  31. O. Yudilevich, The role of the Jacobi identity in solving the Maurer–Cartan structure equation, Pacific J. Math. 282 (2016), no. 2, 487–510.

    MathSciNet  Article  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to I. MĂRCUŢ.

Additional information

Publisher’s Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Open Access This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article's Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article's Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/.

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

CABRERA, A., MĂRCUŢ, I. & SALAZAR, M.A. LOCAL FORMULAS FOR MULTIPLICATIVE FORMS. Transformation Groups 27, 371–401 (2022). https://doi.org/10.1007/s00031-020-09607-y

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00031-020-09607-y